MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM ROLLER PUMP 4; QUANTUM PUMP CONSOLE

SPECTRUM MEDICAL LTD. QUANTUM ROLLER PUMP 4; QUANTUM PUMP CONSOLE
Model Number QRP4
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device being returned to manufacturer, to be investigated on return.
 
Event or Problem Description
User reported that a pump showed a speed error message and failed to rotate.The user was unable to troubleshoot, before swapping to a backup device to successfully complete the case.We consider inability to pump to be reportable, despite no harm to the patient involved.

Brand Name
QUANTUM ROLLER PUMP 4
Common Device Name
QUANTUM PUMP CONSOLE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23355639
Report Number3006073153-2025-00264
Device Sequence Number9091456
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown